# SDR FDEA202401230217

- Difficulty date: January 23, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 63,645 hours, 30,569 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53612356200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE CROSS BEAM SUPPORT ANGLE CRACK AT FWD E/E COMPARTMENT FR10,   PLUSY953MM POS REPLACED THE ANGLE WITH NEW ONE I.A.W A300-600 SRM 51-72-10-001, PAGE.2.
